# SDR 95FDEAOO604

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

MAX T10 POWER, AFTER GEAR RETRACT.  NR 2 ENGINE TURBINE FAILED HIGH N1, 700 DEGED EGT.  REMOVED AND REPLACED NR 2 ENGINE.
